# SDR CA020117016

- Difficulty date: January 2, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)   AIRCRAFT RETURNED BACK TO GATE AFTER PUSH BACK. NO ECAM INDICATION OF RUDDER TRIM AND NO PEDESTAL INDICATION. TROUBLESHOOTING WAS CARRIED OUT PER CATTS ,
